# SDR AALA20100420TUL01

- Difficulty date: April 20, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP DAMAGED AT STATIONS 1193 TO 1212.  INSTALLED DOUBLER PER AARD 53-20-00-16.
